Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    thugbouncer is offline New Member
    Join Date
    Jun 2002

    Unhappy need help wid estrogen levels

    i have a naturally high estrogen level which gives the unsitly estrogenic fat and water retention , for tha past 20 days i took proviron and it was greak i looked good cause most of that estrogen was waznt ther but once i stoped it just went bak to normal is thier somting i can take so i dont get thet estrogen bak cause it really pisses me off cause it gives like chest fat, hips, legs, and a puffy face soo somone please helpppp i cant take it no longer

  2. #2
    AZlifter's Avatar
    AZlifter is offline Associate Member
    Join Date
    May 2002
    i'm really not sure if there is something that will help keep it off for good, but have you ever heard of or tried Letrozole (femara)? Do a search on it....I remember a thread being posted on it not to long ago.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts